# SDR SWIA200922129

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 16,682 hours, 13,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BURNED OUT.  (FLT 6683)  RELAMPED EMERGENCY LIGHT.
